Weighted bounded mean oscillation applied to backward stochastic differential equations
Geiss, S., & Ylinen, J. (2020). Weighted bounded mean oscillation applied to backward stochastic differential equations. Stochastic Processes and their Applications, 130(6), 3711-3752. https://doi.org/10.1016/j.spa.2019.10.007
Published inStochastic Processes and their Applications
Embargoed until: 2022-06-15Request copy from author
© 2019 Elsevier B.V. All rights reserved.
We deduce conditional -estimates for the variation of a solution of a BSDE. Both quadratic and sub-quadratic types of BSDEs are considered, and using the theory of weighted bounded mean oscillation we deduce new tail estimates for the solution on subintervals of . Some new results for the decoupling technique introduced in Geiss and Ylinen (2019) are obtained as well and some applications of the tail estimates are given.
Publication in research information system
MetadataShow full item record
Additional information about fundingThis work was supported by project ”Stochastic and Harmonic Analysis, interactions, and applications” of theAcademy of Finland [project number 133914] and by the Vilho, Yrjö and Kalle Väisälä foundation of the Finnish Academy of Science and Letters.
Showing items with similar title or keywords.
Ylinen, Juha (University of Jyväskylä, 2015)
Geiss, Christel; Labart, Céline; Luoto, Antti (Cambridge University Press (CUP), 2020)Let (Y, Z) denote the solution to a forward-backward stochastic differential equation (FBSDE). If one constructs a random walk from the underlying Brownian motion B by Skorokhod embedding, one can show -convergence of ...
Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting Geiss, Christel; Steinicke, Alexander (Shandong Daxue, 2018)We show that the comparison results for a backward SDE with jumps established in Royer (Stoch. Process. Appl 116: 1358–1376, 2006) and Yin and Mao (J. Math. Anal. Appl 346: 345–358, 2008) hold under more simplified ...
Briand, Philippe; Geiss, Christel; Geiss, Stefan; Labart, Céline (International Statistical Institute, 2021)In this paper, we study in the Markovian case the rate of convergence in Wasserstein distance when the solution to a BSDE is approximated by a solution to a BSDE driven by a scaled random walk as introduced in Briand, ...
Geiss, Stefan; Ylinen, Juha (American Mathematical Society, 2021)We introduce a decoupling method on the Wiener space to define a wide class of anisotropic Besov spaces. The decoupling method is based on a general distributional approach and not restricted to the Wiener space. The class ...